# SDR ASOA201001171

- Difficulty date: August 20, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 15,748 hours, 14,109 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT ANCHOR FITTING IS CRACKED AND FWD AND AFT SWIVEL LEVERS HAVE ELONGATED HOLES.  R & R PAX DOOR AFT ANCHOR FITTING AND FWD AND AFT SWIVEL LEVER IAW AMM TASK 52-11-17-000-804 AND 52-11-17-400-804.  DUE ADJUSTMENT OF PAX DOOR COUNTER BALANCE SYSTEM.  PERFORMED THE ADJUSTMENT OF THE PAX DOOR COUNTER BALANCE IAW AMM 52-11-17-820-802.  NO DEFECTS NOTED AT THIS TIME.
